Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 334 - 355

The Singular Manifold Method: Darboux Transformations and Nonclassical Symmetries

Authors
P.G. ESTÉVEZ, P.R. GORDOA
Corresponding Author
P.G. ESTÉVEZ
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.14How to use a DOI?
Abstract
We present in this paper the singular manifold method (SMM) derived from Painlevé analysis, as a helpful tool to obtain much of the characteristic features of nonlinear partial differential equations. As is well known, it provides in an algorithmic way the Lax pair and the Bäcklund transformation for the PDE under scrutiny. Moreover, the use of singular manifold equations under homographic invariance consideration leads us to point out the connection between the SMM and so­called nonclassical symmetries as well as those obtained from direct methods. It is illustrated here by means of some examples. We introduce at the same time a new procedure that is able to determine the Darboux transformations. In this way, we obtain as a bonus the one and two soliton solutions at the same step of the iterative process to evaluate solutions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
334 - 355
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.14How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - P.G. ESTÉVEZ
AU  - P.R. GORDOA
PY  - 2006
DA  - 2006/12
TI  - The Singular Manifold Method: Darboux Transformations and Nonclassical Symmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 334
EP  - 355
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.14
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.14
ID  - ESTÉVEZ2006
ER  -